# SDR CALA2020021600427

- Difficulty date: February 13, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541022
- Condition: Cracked
- Location: Bs 344 & 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER T/C 29-5300-1-2503, FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKS  BETWEEN STA 344 AND 360 AND LBL11 MKD DOT60-020 REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 344 & STA 360 LBL 11 REF. B737-800 SRM 51-40-02 / DRWG 141A5410 / DRWG 141A5230 ADD EMP:V898225 RII INSP BY AAR INSP 20
